# SDR DL75K050283

- Difficulty date: May 12, 2005
- Submitted: May 23, 2005
- Operation: Air carrier
- Aircraft: N645DL
- Make and model: Boeing 757232
- Aircraft serial: 24216
- Aircraft time: 54,630 hours, 26,420 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROX 1 INCH CRACK IN PYLON TORQUE BOX INBOARD SIDE, UPPER FWD CORNER OF FWD ACCESS HOLE, PREVIOUSLY STOP DRILLED.  REFERENCE NR CARD 291 PSV 17 CHECK.  INSTALLED PERMANENT REPAIR PER SRM 54-51-01D FIG 203.
